# SDR HEEA0015681

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 31908001
- Condition: Discharged
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY HAS LOW VOLTAGE.  FOUND TWO CELLS WERE BURNT.
